# SDR ABXA010130

- Difficulty date: April 9, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 41,741 hours, 46,347 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096233
- Part serial: 39
- Condition: Corroded
- Location: Horiz Stab
- Part time: 41,741 hours, 46,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW WAS FOUND TO HAVE PITTING CORROSION ON THE UPPER THREE THREADS.  THE 26TH THREAD FROM THE BOTTOM OF THE JACKSCREW WAS ALSO NOTED TO BE CHIPPED.  MAINTENANCE REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01.
